American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[2] F. A. Delahan and G. E. Strecker. A simplified approach to the compactification of mappings. Bull. Amer. Math. Soc. 79 (1973) 1030-1032. MR 0319139.
Abstract, references, and article information   
View Article: PDF

[3] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1